Jump to content
CrazyBoards.org
Sign in to follow this  
Pearly

The meds have killed everything i ever felt

Recommended Posts

What exactly are you taking?

Did you changed your meds?

Have you considered experiencing a mood 'crash'?

How long you were with your mood 'high'?

Is there a possibility of your self esteem back related to mood symptoms? I mean in a way that just maybe you were unrealistic about it.

Some meds can make me numb which is why they are good used in some acute episode to reach stability after that I ask for change, there're some combos that make life as close to normality as possible.

I'll give you an example:

Lithium and Depakote are great drugs to bring myself down but unfortunately I stay down.

 

 

Edited by uncomfortable thoughts

Share this post


Link to post
Share on other sites
21 hours ago, toast said:

You guys all don't get it. You have to look at who is sponsoring those studies. Citing a study doesn't mean shit.

Based on my experience, the pharma industry's goal is not to maximize the welfare of people who take their drugs, but to make profits. Yet, at the same time, the FDA is there to protect the consumer. It's a balance.

Question the credibility of anything you think is "evidence" is my advice. I don't care if any of you agree with me or not.

 

You can find peer reviewed articles on Pubmed.com

Share this post


Link to post
Share on other sites

Pearly, the hypersexuality was distressing to you and not improving, so your meds dose got cranked up for better/faster results, if I recall-right? Now the impulsive sexual part has improved, but you aren't liking what goes with that, is that right? In my experience, cranking up the meds to control the impulsive sexuality faster does work, but maybe dampens things a bit much, so I let things settle a bit, then my pdoc helps me back slowly down on the dose until I get to a happy medium.  Maybe you can talk to your pdoc about something like that. You do seem to have a focus on the sex/dating aspect, so doing what it takes to see a tdoc to help sort that out might be helpful so you don't make decisions you later regret. Sometimes it takes some med or dose adjustment to feel even, so don't think this has to be your new normal. Give the process time and communicate with your pdoc. 

Share this post


Link to post
Share on other sites
On April 30, 2016 at 1:56 AM, Pearly said:

I work and the tdoc appointments are during the working hours. I might have to go private.

Where do you live?  In the US at least having a job is not an impediment to seeing a tdoc.

Share this post


Link to post
Share on other sites
4 hours ago, philosophin said:

Where do you live?  In the US at least having a job is not an impediment to seeing a tdoc.

I don't know where Pearly is but here (Ontario) most hospital program tdocs (so publicly funded) are during working hours, so you'd have to take off work to go or see a private tdoc (pay out of pocket or covered by insurance) that has more flexible hours.  I was able to see a publicly funded tdoc after work but that was sheer luck.  

  • Like 1

Share this post


Link to post
Share on other sites

Its not just Canada. Pretty sure all the countries in the Commonwealth are the same. 

(PS, sorry for barging in, totally not typical for me to post in the forums) 

Share this post


Link to post
Share on other sites

There's no reason to apologize for posting in the forums. We like as many people who have something to add to do so. We're like and insane brain trust.

Share this post


Link to post
Share on other sites

Messed up sexual side effects are such a time bomb.  I found it almost impossible to admit Celexa was giving me Anorgasmia.  Shame?   Expecting the worst.  It was so stupid because it too a couple weeks on a different drug to solve it.  If you have sexual side effects there are options.

Share this post


Link to post
Share on other sites

I am not in Canada. I am in the UK. I'm just fed up of no one being able to understand. I don't understand myself so I don't expect anyone else to.

Share this post


Link to post
Share on other sites

sometimes I feel numb too- like things I should care about I dont. The more depressed I am the more numb.

 

In other news:

I thought we were here to be helpful and not mean. WOW some of the comments in this post..... I guess thats why we are on this forum <_<

Share this post


Link to post
Share on other sites

Me too I'm 24 and have no sex drive!! and when I start texting girls on fb i start to get weird on conversation but who knows maybe i'll do better when i get laid with them.

Share this post


Link to post
Share on other sites

Give yourself a bit of time Pearly :)

 to all the dear people worrying about side effects and peer reviewed studies, I'm fairly sure coffee, chocolate and wine all have studies suggesting they are the devil but I just go with what works for me ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...